# SDR P2EA01126

- Difficulty date: July 13, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LEFT OUTBOARD MID FLAP AT FORE FLAP CENTER TRACK CAVITY, SKIN WITH CRACK.  REPAIRED LEFT WING OUTBOARD MID FLAP, CENTER TRACK CAVITY SKIN SECTION DUE TO CRACK IAW COOPESA EO NR COO-3-57-332-01.  (M)
